# SDR IPXA1565077

- Difficulty date: February 15, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113N300337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING OTBD MAIN FLAP, L/E UPPER SURFACE IS CHAFED E" FROM OTBD END.  REPAIRED IAW ER 11-01651, EO B757-5750-416.88-A, SRM 51-70-10.
